RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2014, том 10, номер 1, страницы 64–125 (Mi jmag584)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On High Moments and the Spectral Norm of Large Dilute Wigner Random Matrices

O.  Khorunzhiy

Laboratoire de Mathématiques Université de Versailles-Saint-Quentin, 45, Avenue des Etats-Unis 78035 Versailles, France

Аннотация: We consider a dilute version of the Wigner ensemble of $n\times n$ random real symmetric matrices $H^{(n,\rho )}$, where $\rho$ denotes an average number of non-zero elements per row. We study the asymptotic properties of the spectral norm $\Vert H^{(n,\rho_n)}\Vert$ in the limit of infinite $n$ with $\rho_n = n^{2/3(1+\varepsilon)}$, $\varepsilon>0$. Our main result is that the probability $\mathbf{P}\{ \Vert H^{(n,\rho_n)} \Vert > 1+x n^{-2/3}\}$, $x>0$ is bounded for any $\varepsilon \in (\varepsilon_0, 1/2]$, $\varepsilon_0>0$ by an expression that does not depend on the particular values of the first several moments $V_{2l}, 2\le l\le 6$ and $V_{12+2\mathbf{P}hi_0}$, $\phi_0=\phi(\varepsilon_0)$ of the matrix elements of $H^{(n,\rho)}$ provided they exist and the probability distribution of the matrix elements is symmetric. The proof is based on the study of the upper bound of the averaged moments of random matrices with truncated random variables $ \mathbf{E}\{ \mathrm{Tr} (\hat H^{(n,\rho_n)})^{2s_n}\}$, $s_n = \lfloor \chi n^{2/3}\rfloor$ with $\chi>0$, in the limit $n\to\infty$.
We also consider the lower bound of $\mathbf{E}\{ \mathrm{Tr} ( H^{(n,\rho_n)})^{2s_n}\}$ and show that in the complementary asymptotic regime, when $\rho_n = n^\epsilon$ with $ \epsilon\in(0, 2/3]$ and $n\to\infty$, the fourth moment $V_4$ enters the estimates from below and the scaling variable $n^{-2/3}$ at the border of the limiting spectrum is to be replaced by a variable related with $\rho_n^{-1}$.

Ключевые слова и фразы: random matrices, Wigner ensemble, dilute random matrices, spectral norm.

DOI: https://doi.org/10.15407/mag10.01.064

Полный текст: PDF файл (494 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 15B52
Поступила в редакцию: 08.08.2011
Исправленный вариант: 17.07.2013
Язык публикации: английский

Образец цитирования: O. Khorunzhiy, “On High Moments and the Spectral Norm of Large Dilute Wigner Random Matrices”, Журн. матем. физ., анал., геом., 10:1 (2014), 64–125

Цитирование в формате AMSBIB
\RBibitem{Kho14}
\by O.~ Khorunzhiy
\paper On High Moments and the Spectral Norm of Large Dilute Wigner Random Matrices
\jour Журн. матем. физ., анал., геом.
\yr 2014
\vol 10
\issue 1
\pages 64--125
\mathnet{http://mi.mathnet.ru/jmag584}
\crossref{https://doi.org/10.15407/mag10.01.064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236962}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000333090600003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag584
  • http://mi.mathnet.ru/rus/jmag/v10/i1/p64

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. I. Afanasiev, “On the correlation functions of the characteristic polynomials of the sparse Hermitian random matrices”, J. Stat. Phys., 163:2 (2016), 324–356  crossref  mathscinet  isi  elib  scopus
    2. O. Khorunzhiy, “On high moments of strongly diluted large Wigner random matrices”, Seminaire de Probabilites XIVIII, Lect. Notes Math., 2168, eds. C. Donati-Martin, A. Lejay, A. Rouault, Springer Int. Publishing Ag, 2016, 347–399  crossref  mathscinet  zmath  isi  scopus
    3. Lee J.O., Schnelli K., “Local Law and Tracy-Widom Limit For Sparse Random Matrices”, Probab. Theory Relat. Field, 171:1-2 (2018), 543–616  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:74
    Полный текст:20
    Литература:18

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019